Has anyone who has withdrawn tell me if you've lost the weight you gained on Le?Oh sorry for the long subject- ha, I didn't realize I had more space! I have been on 10mg for 1.5 yrs... slow weight gain that I can't get off (I am very active and follow a structured weight loss program after losing 60lbs 4 years ago), night sweats, missed periods. Side effects only got bad after year 1.5. Now I am withdrawing and want to know- has anyone gained on this drug, and if so, did you lose the weight after withdrawing? It's been immensely frustrating. Any advice on the heart palpitations while we're at it?
I was on Lexapro for a few months before switching off due to other side effect issues, but regardless, it affected my weight 0%. In fact, you should take a look at Wikipedia
"Escitalopram (Lexapro) is not associated with significant weight gain. For example, 0.6 kg mean weight change after 6 months of treatment with escitalopram for depression was insignificant and similar to that with placebo (0.2 kg). 1.4–1.8 kg mean weight gain was reported in 8-month trials of escitalopram for depression, and generalized anxiety disorder. A 52-week trial of escitalopram for the long-term treatment of depression in elderly also found insignificant 0.6 kg mean weight gain. Escitalopram may help reduce weight in those treated for binge eating associated obesity."
and there's more about the topic as well, but I figure that you can just check it out here:
Good luck, and as everyone always says, everyone reacts differently to these sorts of meds, regardless as to what the average is, it depends more on you as an individual!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 51 answers
Posted 28 Jul 2010 • 1 answer
I am weaning off of Lexapro to help lose the 30 lbs I gained on it. Any idea as to how long it will?
Posted 19 Mar 2011 • 1 answer
Posted 27 Jun 2016 • 1 answer
Posted 2 Aug 2016 • 1 answer